MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-266955

Медицинская библиотека · BMJ case reports · 2025

Certolizumab-associated autoimmune-like hepatitis.

Peggie Eleanor, Shetty Sashrika, Johnston Michael, May Clare, Oien Karin, Kohnen Gabriele

СтатьяКлинический случайПеревод в очереди

Аннотация

Tumour necrosis factor alpha (TNF-α) inhibitors are licensed for use in autoimmune conditions such as psoriasis, and there have been reported cases of liver injury associated with infliximab and adalimumab use. In this case report, we present a case of a woman in her early 30s who was commenced on certolizumab, another TNF-α inhibitor, for the management of her psoriasis, having previously trialled other biologics. Thereafter, she developed acutely deranged liver function and subsequently underwent a liver screen and liver biopsy. The histological changes demonstrated an acute severe hepatitis which supported the case of drug-induced liver injury secondary to certolizumab. Following the drug discontinuation, the patient's liver function tests normalised and, through ongoing follow-up, was noted to remain stable. This case highlights that drug-induced autoimmune-like hepatitis is associated across the TNF-α inhibitor class and must be taken into consideration when commencing any of them.

Для цитирования: Peggie Eleanor, Shetty Sashrika, Johnston Michael, May Clare, Oien Karin, Kohnen Gabriele. Certolizumab-associated autoimmune-like hepatitis.. BMJ case reports. 2025. DOI: 10.1136/bcr-2025-266955.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.